Author Topic: Seroquel Support Group  (Read 32843 times)

[Buddie]

How to get off 50 mg. Seroquel
« Reply #490 on: May 11, 2020, 08:56:32 pm »
Looking for advice about tapering Seroquel.  Any help would be appreciated.  Thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: How to get off 50 mg. Seroquel
« Reply #491 on: May 12, 2020, 12:26:18 am »
Looking for advice about tapering Seroquel.  Any help would be appreciated.  Thanks!


We have taperingstrips in The Netherlands. Maybe your prescriber can get a prescription.

If you have the instant release Seroquel, you could buy a precision scale and a rasp/grate/knife and take a little bit off every day.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #492 on: May 23, 2020, 07:50:14 am »
During the last part of my temazepam taper, I was prescribed 25 mg seroquel prn, for sleep. Trying to avoid tolerance, I alternate it with otc sleep aids, last week one day on and one day off, is this wise?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #493 on: May 23, 2020, 12:12:10 pm »
During the last part of my temazepam taper, I was prescribed 25 mg seroquel prn, for sleep. Trying to avoid tolerance, I alternate it with otc sleep aids, last week one day on and one day off, is this wise?

I tried something like that but it didn't work for me. I think taking it every other day is too often to avoid becoming dependent on it.

Also, Seroquel and most OTC sleep aids are all antihistamines. You're alternating 2 things that are very similar.

My doctor told me I needed to take Q every night. I ended up taking 25 mg every night. It continued to work for me during my benzo taper, but I believe I am now dependent on it. I got withdrawal symptoms when I reduced it too quickly. I am now tapering off of it slowly without much trouble. I was never on a high dose, so it is only an antihistamine to me. Higher doses cause more effects and would likely make it harder to come of off.

BTW, many people don't need 25 mg. It is a very powerful antihistamine. You might try taking half a tablet if you can spilt it very evenly. The less you take, the less dangerous it is.

Best wishes,

[...] :)

P.S. I see you've jumped! Congratulations!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #494 on: May 23, 2020, 11:52:31 pm »
I had some 200mgs tab and cut those in quarters then cut those down to small chips and take that at bedtime sometimes and that knocks me out and messes up my thoughts and mind.  Q is very very powerful and not good for us, IMO.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #495 on: August 21, 2020, 09:49:54 pm »
Does anyone know if it's possible to have few to no symptoms after stopping Seroquel for a few months and then have a lot all at once?

I started taking 50 mg Seroquel around 2002 I believe for Tourette's tics. I honestly don't think it ever helped and it made me fall asleep so I started taking it before sleep.

It always made my heart race and caused weight gain, so I started tapering, first to 37.5 mg then to 25 mg. Then I had a spell where I kept falling asleep without it, and so I just skipped it. And then stopped it altogether after having been on it almost two decades.

I kept sleeping fine, but I did lose a significant amount of weight.

But recently, several months after stopping it altogether, I have been more "up" and had a hypsersexual libido I have never had before in my life. It's kind of driving me crazy--it's above normal, and before this I had a libido way below normal. I'm still on Paxil and Ativan. I don't know if a side effect of stopping could be that delayed but I thought it might be possible given how long I was on it. I really don't want to restart it because it did make my heart race in unpredictable ways--one time I had to go to the ER as I was falling asleep and it turned out I was having SVT, which I still think to this day was from the Seroquel but the doctor said they don't know.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #496 on: September 06, 2020, 02:17:10 pm »
I came out of a detox rehab and Iím on Seroquel.
But Iím not gonna beat myself up about it.
In time when my anxiety is better I can get
off of it. Iím going to read more of the posts
here.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #497 on: September 09, 2020, 11:57:10 am »
Is anyone still taking seroquel and if so how
are you finding it? Iíd like to quit it but have not
been off benzo long enough to stabilize.
Hope you people are still around.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #498 on: September 09, 2020, 01:32:53 pm »
I am still on sero. I tried to taper it in concert with xanax, it was too much. For now, I am just doing 1 drug at a time. It does help me get through the night, very choppy sleep, but without it, I don't think I would get any.

When I miss doses, as I did last night, I feel better (no headache, grogginess, or aches and pains,) but my anxiety is through the roof.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #499 on: September 13, 2020, 12:49:21 pm »
I am on 100 mg Seroquel now at bedtime.
I am so far off clonazapam. The seroquel helps
me sleep. I have not tried to stop it. I think
of reducing dose but have not so far.
Does anyone have any suggestions?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.